# SDR DALA13008793274

- Difficulty date: February 22, 2013
- Submitted: February 25, 2013
- Operation: Air carrier
- Aircraft: N374NW
- Make and model: Airbus A320-212
- Aircraft serial: 1646
- Aircraft time: 33,933 hours, 15,272 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Structure
- Condition: Corroded
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, FOUND CORROSION ON FWD LOWER CORNER FR 66 AT LEVEL OF STR 23R AFT PAX CABIN.  REPLACED  IAW 51-72-11 AND DWG D53480505.
